# SDR FDEA201205011690

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A537819422000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST PLATE FROM FR 25 TO FR 26 BETWEEN SEAT TRACKS 5L & 6L HAS 3 EA.  AREAS OF CORROSION (MARKED). APPROX 3 SQ IN TOTAL.  REMOVED CORROSION FROM THRUST PLATE AT FRAME 25-26 BETWEEN 5L AND 6L IAW FSRM 51-74-10.  FOUND TO BE OUT OF TOLERANCE MFG DWG A53781984 AND FSRM 51-78-11. R & R THRUST PLATE IAW SRM 51-40-21.   REPROTECTED AREA IAW FSRM 51-75-10.
